VOLUME 22 2017 NUMBERS 1–3

Minimal and Reduced Reversible Automata
Giovanna Janet Lavado, Giovanni Pighizzini, Luca Prigioniero
Pages 145–168

Download Abstract
Fulltext is accessible with your personal account
ShowHide BibTeX
  author  = {Giovanna Janet Lavado and Giovanni Pighizzini and Luca Prigioniero},
  title   = {Minimal and Reduced Reversible Automata},
  journal = {Journal of Automata, Languages and Combinatorics},
  volume  = {22},
  number  = {1--3},
  pages   = {145--168},
  year    = {2017},
  url     = {https://doi.org/10.25596/jalc-2017-145},
  doi     = {10.25596/jalc-2017-145}
If you would like to see an embedded preview, try to select preview as the action for Portable Document Format (PDF) in your brower settings.
Keywords: reversible automata, minimal automata, regular languages
DOI: 10.25596/jalc-2017-145